Number of the records: 1  

2-symmetric transformations for 3-manifolds of genus 2

  1. Grasselli, Luigi

    2-symmetric transformations for 3-manifolds of genus 2 / Luigi Grasselli, Michele Mulazzani, Roman Nedela

    In Journal of Combinatorial Theory : Series B. -- San Diego : Academic Press Inc. Elsevier Science, 2000. -- ISSN 0095-8956. -- ISSN 1096-0902. -- Vol. 79, no. 2 (2000), pp. 105-130
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.